# SDR DXTA2024090900446

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000094
- Aircraft time: 1,456 hours, 887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 8931
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FAIL PREFLIGHT TEST. WITH NO SHIP POWER AND SWITCH IN ARM POSITION, NO EMERGENCY LIGHTS ILLUMINATE. WITH SWITCH IN ON POSITION, ALL INTERIOR EMERGENCY LIGHTS ILLUMINATE, LEFT WING INSPECTION LIGHT ILLUMINATES, AND OVER WING EGRESS LIGHT ILLUMINATES; RIGHT WING INSPECTION LIGHT DOES NOT ILLUMINATE. WITH SHIP MAIN DC POWER, ALL LIGHTS ILLUMINATE. QRH CHARGING PROCEDURE WAS ACCOMPLISHED BUT PRODUCED SAME RESULTS. REPEAT WRITE UP: EMERGENCY LIGHTS FAIL PREFLIGHT TEST. WITH NO SHIP POWER AND SWITCH IN ARM POSITION, NO EMERGENCY LIGHTS ILLUMINATE. WITH SWITCH IN ON POSITION, ALL INTERIOR EMERGENCY LIGHTS ILLUMINATE, LEFT WING INSPECTION LIGHT ILLUMINATES, AND OVER WING EGRESS LIGHT ILLUMINATES; RIGHT WING INSPECTION LIGHT DOES NOT ILLUMINATE. WITH SHIP MAIN DC POWER, ALL LIGHTS ILLUMINATE. QRH CHARGING PROCEDURE WAS ACCOMPLISHED BUT PRODUCED SAME RESULTS. REPEAT WRITE UP: EMERGENCY LIGHTS FAIL PREFLIGHT TEST. WITH NO SHIP POWER AND SWITCH IN ARM POSITION, NO EMERGENCY LIGHTS ILLUMINATE. WITH SWITCH IN ON POSITION, ALL INTERIOR EMERGENCY LIGHTS ILLUMINATE, LEFT WING INSPECTION LIGHT ILLUMINATES, AND OVER WING EGRESS LIGHT ILLUMINATES; RIGHT WING INSPECTION LIGHT DOES NOT ILLUMINATE. WITH SHIP MAIN DC POWER, ALL LIGHTS ILLUMINATE. QRH CHARGING PROCEDURE WAS ACCOMPLISHED BUT PRODUCED SAME RESULTS. CORRECTIVE ACTION; REMOVED AND REPLACED LH FORWARD & RH FORWARD EMERGENCY BATTERY PACKS IAW CE-700 AMM 33-50-07 AND 33-50-00. OPS CHECK GOOD.
